RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 226, Number 4, Pages 785–786 (Mi dan39751)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

Imbeddings of finite groups by regular elements in compact Lie groups

V. V. Trofimov

Lomonosov Moscow State University

Full text: PDF file (266 kB)

Bibliographic databases:

Document Type: Article
UDC: 519.46
Presented: P. S. Aleksandrov
Received: 03.10.1975

Citation: V. V. Trofimov, “Imbeddings of finite groups by regular elements in compact Lie groups”, Dokl. Akad. Nauk SSSR, 226:4 (1976), 785–786

Citation in format AMSBIB
\Bibitem{Tro76}
\by V.~V.~Trofimov
\paper Imbeddings of finite groups by regular elements in compact Lie groups
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 226
\issue 4
\pages 785--786
\mathnet{http://mi.mathnet.ru/dan39751}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0439984}
\zmath{https://zbmath.org/?q=an:0337.22011}


Linking options:
  • http://mi.mathnet.ru/eng/dan39751
  • http://mi.mathnet.ru/eng/dan/v226/i4/p785

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Georgievskii, M. V. Shamolin, “Valerii Vladimirovich Trofimov”, Journal of Mathematical Sciences, 154:4 (2008), 449–461  mathnet  crossref  mathscinet  zmath
    2. M. V. Shamolin, “Dynamical systems with variable dissipation: Approaches, methods, and applications”, J. Math. Sci., 162:6 (2009), 741–908  mathnet  crossref  mathscinet  zmath  elib  elib
    3. M. V. Shamolin, “Integrable variable dissipation systems on the tangent bundle of a multi-dimensional sphere and some applications”, J. Math. Sci., 230:2 (2018), 185–353  mathnet  crossref  elib
  • Number of views:
    This page:6
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019